# SDR FDEA202403080262

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 67,313 hours, 26,513 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 257T110315
- Part serial: D00131
- Condition: Failed
- Location: Mlg Handle
- Part time: 6,719 hours, 4,542 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

GEAR HANDLE KNOB BROKE WHEN GEAR HANDLE WAS PLACED  IN THE UP POSITION AFTER TAKEOFF.   REPLACED MLG CONTROL LEVER MODULE.  REFERENCE 757 AMM 32-31-01-4.  COMPLETED MLG ALTERNATE EXTENSION  TEST. CHECKS NORMAL. REFERENCE AMM 32-35-00-5  PER 757 AMM 32-31-01-4, TESTS 12 AND 13,  ARE NOT COMPLIED WITH.  COMPLIED WITH STEP 3.D.13 OPERATIONAL TEST OF  EGPWS, OP'S CK GOOD.   REPLACED MLG LEVER MODULE.  COMPLETED MLG ALTERNATE EXTENSION TEST. CHECKS NORMAL.  COMPLIED WITH STEP 3.D.13 OPS TEST OF EGPWS, OP'S CK GOOD.   COMPLETED MLG POSITION INDICATING & WARNING SYSTEM ADJ/TEST (STEP 3.D.(12)) IAW AMM 32-61-00-5. ALL CHECKS GOOD. NO DEFECTS NOTED. THIS STEP COMPLETES INSTALLATION OF MLG CONTROL LEVER MODULE.
